# SDR SIMA20120611001

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,214 hours, 15,825 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980027
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 4639 - DURING THE CLIMB AT FLIGHT LEVEL 280, RECEIVED A LT BLEED DUCT WARNING MESSAGE.  EMERGENCY CHECKLIST EXECUTED.  LT BLEED DUCT WARNING MESSAGE WENT OUT.  THEN RECEIVED A CABIN ALTITUDE WARNING MESSAGE AT APPROXIMATELY FL 310.  CABIN ALTITUDE ROCKETED FROM APPROXIMATELY 9900 TO IN EXCESS OF FL 190 CABIN ALTITUDE PAX OXYGEN ILLUMINATED AND MASKS DEPLOYED.  ALL EMERGENCY, ABNORMAL AND NORMAL CHECKLIST FOLLOWED.  NO STRUCTURAL INTEGRITY COMPROMISE NOTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CPC NR 2 IAW MM 21-31-04.  PERFORMED OPERATIONAL CHECK OF CABIN PRESSURE SYSTEM IAW 21-31-00.  NO EICAS OR MDC MESSAGES NOTED.  AIRCRAFT OK FOR SERVICE FOR FERRY FLIGHT.
